# SDR AALA201904209021

- Difficulty date: April 19, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 39,029 hours, 5,806 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1539056
- Part serial: 0469
- Condition: Low Pressure
- Location: R2 Door
- Part time: 38,773 hours, 5,435 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SLIDE PRESSURE LOW DOOR R2.  TROUBLESHOT FOUND DEU-B (300RH4) NEEDS REPLACEMENT.  REMOVED AND REPLACED DEU B 300RH4 IAW AMM 23-73-47, NO HELP. REMOVED AND REPLACED R2 DOOR SLIDE IAW CARD 33L00025001
